# SDR ASAA2018032624044

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 59,709 hours, 23,483 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Binding
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE R2 DOOR DID NOT FULLY CLOSE.  ACFT GROUNDED.   FOUND THE UPPER HINGE ROLLERS JAMMED OVER DOOR CLOSED SWITCH. FREED THE DOOR. NO DEFECTS OR DAMAGE NOTED AMM 52-41-00.   ACFT GOOD FOR SERVICE.
